# SDR YENA2022031500214

- Difficulty date: February 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 64,174 hours, 22,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STRINGER 44 BETWEEN FR33/FR34 IN FWD CARGO COMPARTMENT; (RESOLVED ON W/O: 1142568 TASKCARD: NR-00041 ) REF: ARM W/O 2022 2/1 N/R 2022-19282 REPAIRED IAW A320 SRM 53-00-13-300-001 PROCEDURE 2. A AND DRAWING D53231375. THIS REPAIR IS CAT B AND REQUIRED INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60000FC / 120000FH SUBSEQUENT INSPECTION AT INTERVALS FO TBD IAW SRI 53-00-13-205-001 PARAGRAPH 1. B AND SRI 53-21-13-205-018, TABLE 001. FUR-A320-53-00295 ASSIGNED.
